# SDR 96ZZZX364

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3582X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052105
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: LW318444
- Condition: Loose
- Location: Turbo Mount
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLTS THAT SECURE TURBO MOUNT TRUSS TO ENGINE MOUNT PYLONS CONTINUALLY WORK LOOSE.  NUTS CHATTER ON THREADS AND WEAR TO A POINT WHERE RE-TORQUING IS NOT POSSIBLE.  MAIN PROBLEM IS STEEL BOSS ON TURBO MOUNT EATING INTO ALUMINUM MOUNT PYLON.  SUBMITTER SUGGESTS SHOULDERED STEEL BUSHING BE PRESS-FIT INTO ALUMINUM ENGINE MOUNT PYLON TO BEAR STRAPS OF TURBO MOUNT.  ALSO, SUGGEST FINE THREAD BOLTS RATHER THAN COARSE TO HELP PREVENT TORQUE LOSS WITH MINOR SHIFTING OF KEYED, CASTELLATED NUT.
